# SDR AALA20100630TUL01

- Difficulty date: June 29, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 6 STATIONS 215 TO 216 CORROSION BEYOND LIMITS.  INSTALLED REPAIR STRAP AT NUMBER 6 SEAT TRACK STATIONS 215 TO 222 PER EA MD8053-011490.
